# SDR DALA2014082604756

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE LOCATED FWD CARGO COMPARTMENT AT LEVEL OF FR32 AND BETWEEN STR 41R AND STR 42R. REPLACED SHEAR TIE, CLEAT, LOCATED FWD CARGO COMPARTMENT AT LEVEL OF FR 32 AND BETWEEN STR 41R TO STR 42R IAW SRM 51-72-11 AND DWG D53231582.
